# SDR GAIA01004OP

- Difficulty date: January 4, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 1104441
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 710 - MKE-MSP - DURING CRUISE, THE EMERGENCY EXIT LIGHT ILLUMINATED AND REMAINED ILLUMINATED.  THE AIRCRAFT CONTINUED ON TO MSP AND LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE FOUND THE BASE PLATE BROKEN.  REMOVED AND REPLACED BASE PLATE.  OPERATIONAL CHECK PERFORMED OK.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
